Sign in
Affine modifications and affine hypersurfaces with a very transitive automorphism group
Journal article   Open access  Peer reviewed

Affine modifications and affine hypersurfaces with a very transitive automorphism group

Sh Kaliman and M Zaidenberg
Transformation groups, Vol.4(1), pp.53-95
1999-03

Abstract

Topological Groups, Lie Groups Mathematics Algebra
url
https://doi.org/10.1007/BF01236662View
Published (Version of record) Open

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.28 Pure Maths
9.28.246 Moduli Spaces
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details